RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 285–297 (Mi tm298)  

This article is cited in 6 scientific papers (total in 7 papers)

A General Approach to the Theory of Nonexistence of Global Solutions to Nonlinear Partial Differential Equations and Inequalities

S. I. Pokhozhaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A number of statements on the nonexistence of solutions to differential inequalities are proved with the use of the concept (introduced by the author) of nonlinear capacity induced by a differential operator. The results obtained jointly with E. Mitidieri, A. Tesei, and L. Veron are presented.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 273–284

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received in May 2001

Citation: S. I. Pokhozhaev, “A General Approach to the Theory of Nonexistence of Global Solutions to Nonlinear Partial Differential Equations and Inequalities”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 285–297; Proc. Steklov Inst. Math., 236 (2002), 273–284

Citation in format AMSBIB
\Bibitem{Pok02}
\by S.~I.~Pokhozhaev
\paper A~General Approach to the Theory of Nonexistence of Global Solutions to Nonlinear Partial Differential Equations and Inequalities
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 285--297
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931028}
\zmath{https://zbmath.org/?q=an:1125.35348}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 273--284


Linking options:
  • http://mi.mathnet.ru/eng/tm298
  • http://mi.mathnet.ru/eng/tm/v236/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Russian Math. Surveys, 61:2 (2006), 373–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Li X., Li F., “A priori estimates for nonlinear differential inequalities and applications”, J Math Anal Appl, 378:2 (2011), 723–733  crossref  mathscinet  zmath  isi  elib  scopus
    3. Li X., Li F., “Nonexistence of solutions for singular quasilinear differential inequalities with a gradient nonlinearity”, Nonlinear Analysis-Theory Methods & Applications, 75:5 (2012), 2812–2822  crossref  mathscinet  zmath  isi  scopus
    4. Li X., Li F., “Nonexistence of Solutions for Nonlinear Differential Inequalities with Gradient Nonlinearities”, Commun. Pure Appl. Anal, 11:3 (2012), 935–943  crossref  mathscinet  zmath  isi  elib  scopus
    5. Li X., “Nonexistence of Solutions For Singular Nonlinear Ordinary Inequalities”, Electron. J. Qual. Theory Differ., 2015, no. 67  mathscinet  isi
    6. Li X., “Positivity and Nonexistence of Solutions For Quasilinear Inequalities”, Electron. J. Differ. Equ., 2016, 175  mathscinet  isi
    7. Li X., “Non-existence of solutions for nonlinear differential inequalities with singularities on the boundary”, Complex Var. Elliptic Equ., 62:6 (2017), 748–759  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:252
    Full text:65
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019